# SDR ASAA0280524

- Difficulty date: November 4, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9707976
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, AFT SIDE OF CIRCUMFERENTIAL FRAME IS CORRODED AT FS 588 BETWEEN LONGERON 28R AND 28L.  REPAIRED WITH DOUBLER PER SRM 53-01, 53-03, 51-10-3, AND 51-10-3B.  (M)
